# SDR UALA2010111704256

- Difficulty date: November 17, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 72,142 hours, 20,921 cycles
- Engine: Pwa PW2037
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EGT ON EICAS FLUX BETWEEN 0 AND 430 STBY ENG INST OKAY.  REPLACED LEFT EICAS COMPUTER AND CROSSLOADED OPC SOFTWARE 3174-BCG-006-06, PER MM.  BITE CHECKS OKAY, NO MSGS.  DURING EEC STATIC TEST NO WHITE BOX APPEARED AROUND PRI AND SEC DISPLAY ON EPCS PAGE.  REPLACED EEC PER MM.  ALSO, REPLACED LEFT PDIU PER MM.  INSPECTED W31 HARNESS ASSY, FOUND BROKEN GROUND WIRE.  REPLACED WIRE.  ACCOMPLISHED EEC STATIC TEST, EPCS PT5-EEC MSG DID NOT REAPPEAR.
